# SDR AALA201903299012

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 60,837 hours, 22,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT ON RIGHTHAND SEAT ROW 22 INOPERABLE. MAINTENANCE RESECURED LOOSE CONNECTOR AND REPLACED LIGHT LENS PER AMM 33-51-18 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
